# SDR 2002FA0000869

- Difficulty date: June 27, 2002
- Submitted: July 25, 2002
- Operation: General aviation
- Aircraft: N96PP
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636120
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Blade
- Part number: 46C19839F
- Part serial: AFN17653
- Condition: Failed
- Location: Turbocharger
- Part time: 870 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF POWER AT FLIGHT OF 18,000 FT.  REGAINED POWER AT 9,000 FEET AND LANDED.  INSPECTED, FOUND EXHAUST SIDE OF TURBO BLADE BROKEN OFF AND TURBO WAS SEIZED.
